# SDR 9722172711

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERIES AND POWER SUPPLY.  OPERATIONAL CHECK OK.
